# SDR DJFA200200003

- Difficulty date: December 22, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N517CW
- Make and model: Amd FALCON50MYST
- Aircraft serial: 17
- Aircraft time: 9,785 hours, 5,148 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: C2384510
- Part serial: U60
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR WOULD NOT RETRACT AFTER TAKEOFF.  PILOTS DIVERTED TO CGF.  MAINTENANCE REPLACED NOSE GEAR PROXIMITY SWITCH.  LANDING GEAR WAS RETRACTED AND FOUND TO BE OK.
